# SDR MALA050225

- Difficulty date: January 26, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 15,247 hours, 14,727 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INITIAL GEAR RETRACTION L GEAR RED UNSAFE LIGHT AND GEAR HANDLE IN TRANSIT LIGHT REMAINED ON.  AFTER RECYCLING GEAR THE L GEAR LIGHT WENT OUT AND THE R GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE INTRANSIT LIGHT ON.  AIRCRAFT ACCELERATED NORMALLY ON CLIMB.  FOUND DOWNLOCK SWITCH AND UPLOCK SWITCHES DIRTY.  CLEANED AND LUBED SWITCHES.  PERFORMED GEAR SWINGS SEVERAL TIMES.  ALL CHECKS GOOD IAW AVRO AMM 32-30-00.
